# SDR HALA2019041600191

- Difficulty date: April 16, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,723 hours, 4,101 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 43792190001
- Part serial: 41178
- Condition: Leaking
- Location: Rt Engine
- Part time: 25,723 hours, 4,101 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING H1 CHECK IN BNE FOUND R/H ENGINE AIR OIL COOLER HAS EVIDENCE OF OIL LEAKAGE FROM HEAT
EXCHANGER AIR MATRIX // ENGINE AIR OIL COOLER REPLACED IAW A330 AMM 79-21-51 FUEL AND  
 OIL LEAK TEST CARRIED OUT IAW A330 AMM 71-00-00 - NIL LEAKS. COOLER, OIL-AIR OFF 43-7921-9-0001 41178 ON 43-7921-9-0001 41498
